# SDR QXEA2023062300093

- Difficulty date: June 23, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N634QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000726
- Aircraft time: 13,116 hours, 8,718 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER APPLYING POWER FOR TAKEOFF AN UNPLEASANT ODOR STARTED IN THE VENT SYSTEM ADN BECAME STOREST AT 500' BEFORE IT COMPLETLY WENT DISSAPPEARED BY 10,000". REMOVED FROM SERVICE. C/W E175 FIM TASK 21-20-00-810-801-A RAN A/C FOR 15 MIN WITH NO ADNORMAL SMELLS NOTED. ALSO REF MCN E210016-3, A/C OK FOR CONTINUED SERVICE.
